| Model Number |
ALLURA XPER FD10/10 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service rebooted the system, resolving the issue, and further investigation will be conducted if the problem recurs.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that the flexvision monitor failed to boot, and a temporary startup issue was suspected on an allura xper fd10/10.The clinical use of the system was outside of use.There was no reported patient or user harm.